# SDR CALA2024011500117

- Difficulty date: January 12, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 93,025 hours, 20,253 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Monitor
- Part number: 6672M452
- Part serial: CK04
- Condition: Intermittent
- Location: Vibration
- Part time: 95,082 hours, 23,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RGT ENG VIBRATION IN YELLOW SEVERL TIMES DURING CRUISE. COMPLETED BLOCK 1 OF FIM 77-31-805, >NO< AVM EXISTING FAULTS FOR L OR R ENG DISPLAYED OR RECORDED IN THE ''DATA'' SELECTION. FIM 77-31-805 IN BLOCK 2 REFERS ''HIGH VIBRATION INDICATED'' FIM 71-05-808... FLAGGING FOR SDR REPORTING UPDATED LOG PG WITH ENG VIB WORKSHEET. SEE ATTACHED PHOTO. NO INFO WAS ON BACK OF SHEET. INSP RT ENG ACCELEROMETER AND JUCTION BOX FOR SIGN OF LOOSE OR DAMAGE, NONE FOUND AT THIS TIME PREFORMED SELF TEST ON VIB BOX TEST PASS. REMOVE AND REPLACE VIB MONITOR BOX IAW AMM 77-31-03 OPS CHECK GOOD REQUIRES GRD RUN PARTS USED: MONITOR, ENGINE OFF 19-7731-9-0001 0004 ON 19-7731-9-0001 8089 MONITOR, ENGINE OFF 19-7731-9-0001 0004 ON 0000 19-7731-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1754296 SN OFF 0004 CHECK WIRING FROM CANNON PLUG P1012 TO ACCELORATOR JUNCTION BOXES FOR SHORT TO GRD AND TO EACH OTHER WILL MEGGER NO FAULTS FOUND CLEANED CONNECTOR PLUG P1012 AND RECONNECTED. REINSTALLED VIB BOXES IN ORIGNAL POSITION, NEEDS NEW VIB BOX FOR RT ENG VIB MONITIOR COMPLETED TEST 7D, REF AMM 71-00-00-705-015-R03, THROUGH STEP 15.F.(8). FIRST RUN WAS COMPLETED WITHOUT ANY WEIGHTS AND SUBSEQUENT RUNS WERE COMPLETED WITH A TRIAL WEIGHT IN HOLES A, B AND C. USED A TRIM BALANCE BOLT ASSEMBLY AND A WASHER (AS12945) INSTALLED WEIGHT UL26757 AT HOLE LOCATION 22 REF AMM 71-00-00-715-562-R03 BY ENGINEERING REQUEST. REINSTALLED LP COMPRESSOR INLET ROTOR FAIRING(ROTOR SPINNER) REF AMM 72-35-01. REQUIRED
